Interval-valued fuzzy logical connectives with respect to admissible orders
Publish place: Iranian Journal of Fuzzy Systems، Vol: 20، Issue: 4
Publish Year: 1402
Type: Journal paper
Language: English
View: 168
This Paper With 19 Page And PDF Format Ready To Download
- Certificate
- I'm the author of the paper
Export:
Document National Code:
JR_IJFS-20-4_001
Index date: 17 July 2023
Interval-valued fuzzy logical connectives with respect to admissible orders abstract
In this work, we examine several widely-used interval-valued fuzzy logical connectives with respect to admissible orders. We are concerned with interval-valued fuzzy negations, automorphisms, fuzzy implications and aggregation functions with respect to K_{\alpha,\beta} orders and arbitrary intervals on L([0, 1]). We also make a discussion of width-preserving interval-valued fuzzy equivalence functions and fuzzy dissimilarity functions with respect to arbitrary admissible orders and the intervals with the same width on L([0, 1]). Then we bring some approaches to constructing the proposed interval-valued fuzzy logical connectives with respect to admissible orders.
Interval-valued fuzzy logical connectives with respect to admissible orders Keywords:
Interval-valued fuzzy logical connectives with respect to admissible orders authors
Xingxing He
Southwest Jiaotong University
Yingfang Li
School of Economics Information Engineering, Southwestern University of Finance and Economics, Chengdu ۶۱۱۱۳۰, Sichuan, China
Bin Yang
School of Economics Information Engineering, Southwestern University of Finance and Economics, Chengdu ۶۱۱۱۳۰, Sichuan, China
مراجع و منابع این Paper:
لیست زیر مراجع و منابع استفاده شده در این Paper را نمایش می دهد. این مراجع به صورت کاملا ماشینی و بر اساس هوش مصنوعی استخراج شده اند و لذا ممکن است دارای اشکالاتی باشند که به مرور زمان دقت استخراج این محتوا افزایش می یابد. مراجعی که مقالات مربوط به آنها در سیویلیکا نمایه شده و پیدا شده اند، به خود Paper لینک شده اند :